Skip to main content
Log in

Coordinate asymptotic behavior of the solution of the scattering problem for the Schrödinger equation

  • Published:
Theoretical and Mathematical Physics Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. V. S. Buslaev, in: Problems of Mathematical Physics [in Russian], Izd. LGU (1966), p. 82.

  2. A. Ya. Povzner, Matem. Sb.,32, 109 (1953).

    Google Scholar 

  3. M. M. Skriganov, Tr. Matematicheskogo In-ta Im. V. A. Steklova Akad. Nauk SSSR,125, 187 (1973).

    Google Scholar 

  4. V. S. Buslaev and V. B. Matveev, Teor. Mat. Fiz.,2, 367 (1970).

    Google Scholar 

  5. L. D. Landau and E. M. Lifshitz, Quantum Mechanics, Pergamon Press, Oxford (1965).

    Google Scholar 

  6. F. M. Morse and H. Feshbach, Methods of Theoretical Physics, Vol. 2, McGraw-Hill, New York (1953).

    Google Scholar 

Download references

Authors

Additional information

A. A. Zhdanov Leningrad State University. Translated from Teoreticheskaya i Matematicheskaya Fizika, Vol. 19, No. 2, pp. 217–233, May, 1974.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Buslaev, V.S., Skriganov, M.M. Coordinate asymptotic behavior of the solution of the scattering problem for the Schrödinger equation. Theor Math Phys 19, 465–476 (1974). https://doi.org/10.1007/BF01035947

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01035947

Keywords

Navigation